Translator Disclaimer
December, 1987 On the Optimality of Finite Williams II(a) Designs
J. Kunert, R. J. Martin
Ann. Statist. 15(4): 1604-1628 (December, 1987). DOI: 10.1214/aos/1176350613

Abstract

In this paper, we consider the type II(a) designs of Williams. It was shown, essentially, by Kiefer that the type II(a) designs are asymptotically universally optimum for a first order autoregression with parameter $\lambda > 0$. We concentrate on the stationary first order autoregression with $\lambda > 0$ and the extra plot version of the II(a) designs. Our main results are that the design is $D$- and $A$-optimal then, but is not necessarily $E$-optimal when $\lambda$ is small.

Citation

Download Citation

J. Kunert. R. J. Martin. "On the Optimality of Finite Williams II(a) Designs." Ann. Statist. 15 (4) 1604 - 1628, December, 1987. https://doi.org/10.1214/aos/1176350613

Information

Published: December, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0637.62071
MathSciNet: MR913577
Digital Object Identifier: 10.1214/aos/1176350613

Subjects:
Primary: 62K05
Secondary: 62K10, 62P10

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.15 • No. 4 • December, 1987
Back to Top